# SDR AALA202404018230

- Difficulty date: March 21, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 63,974 hours, 26,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 115A2510201
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPPER SURFACE OF LEFT WING FIXED TRAILING EDGE SKIN PANEL 551ET IS DISBONDED.  REPAIRED PANEL PER EA 352845A AND SRM 57-51-01-1A-1.
